IDEAS home Printed from https://ideas.repec.org/a/hin/jnddns/320302.html
   My bibliography  Save this article

About the Stabilization of a Nonlinear Perturbed Difference Equation

Author

Listed:
  • M. De la Sen

Abstract

This paper investigates the local asymptotic stabilization of a very general class of instable autonomous nonlinear difference equations which are subject to perturbed dynamics which can have a different order than that of the nominal difference equation. In the general case, the controller consists of two combined parts, namely, the feedback nominal controller which stabilizes the nominal (i.e., perturbation-free) difference equation plus an incremental controller which completes the stabilization in the presence of perturbed or unmodeled dynamics in the uncontrolled difference equation. A stabilization variant consists of using a single controller to stabilize both the nominal difference equation and also the perturbed one under a small-type characterization of the perturbed dynamics. The study is based on Banach fixed point principle, and it is also valid with slight modification for the stabilization of unstable oscillatory solutions.

Suggested Citation

  • M. De la Sen, 2012. "About the Stabilization of a Nonlinear Perturbed Difference Equation," Discrete Dynamics in Nature and Society, Hindawi, vol. 2012, pages 1-19, April.
  • Handle: RePEc:hin:jnddns:320302
    DOI: 10.1155/2012/320302
    as

    Download full text from publisher

    File URL: http://downloads.hindawi.com/journals/DDNS/2012/320302.pdf
    Download Restriction: no

    File URL: http://downloads.hindawi.com/journals/DDNS/2012/320302.xml
    Download Restriction: no

    File URL: https://libkey.io/10.1155/2012/320302?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:hin:jnddns:320302. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Mohamed Abdelhakeem (email available below). General contact details of provider: https://www.hindawi.com .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.